Open Access
Translator Disclaimer
February, 1983 Some Results on the Cluster Set $C\bigg(\bigg{\frac{S_n}{a_n}\bigg}\bigg)$ and the LIL
A. de Acosta, J. Kuelbs
Ann. Probab. 11(1): 102-122 (February, 1983). DOI: 10.1214/aop/1176993662

Abstract

We investigate the cluster set $C(\{S_n/a_n\})$ under conditions necessary for the bounded law of the iterated logarithm, and obtain necessary and sufficient conditions for the LIL in spaces satisfying a certain comparison principle. In particular, these results settle some previously unanswered questions in the Hilbert space setting.

Citation

Download Citation

A. de Acosta. J. Kuelbs. "Some Results on the Cluster Set $C\bigg(\bigg{\frac{S_n}{a_n}\bigg}\bigg)$ and the LIL." Ann. Probab. 11 (1) 102 - 122, February, 1983. https://doi.org/10.1214/aop/1176993662

Information

Published: February, 1983
First available in Project Euclid: 19 April 2007

zbMATH: 0507.60002
MathSciNet: MR682803
Digital Object Identifier: 10.1214/aop/1176993662

Subjects:
Primary: 60B05
Secondary: 28C20 , 60B10 , 60B11 , 60B12 , 60F10 , 60F15

Keywords: cluster set , Law of the iterated logarithm , smooth norm spaces , type 2 space , upper Gaussian comparison principle

Rights: Copyright © 1983 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.11 • No. 1 • February, 1983
Back to Top